# SDR CA190327013

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 10 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Arm
- Part number: 21410107
- Condition: Damaged
- Location: Mlg Axle
- Part time: 1,120 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI WITH NO BRAKES APPLIED, CREW FELT THE AIRCRAFT MOMENTARILY PULL TO THE RIGHT FOLLOWED BY A R OUTBD BRAKE FAIL MESSAGE POSTED ON EICAS. POST TAXI INSPECTION REVEALED SEVERE DISCOLORATION OF THE #4 WHEEL HUB CAP AS WELL AS A PIECE OF MATERIAL PROTRUDING BETWEEN WHEEL HALVES. REMOVAL OF THE HUB CAP REVEALED THAT THE OUTBOARD WHEEL BEARING WAS SEVERLY DAMAGED AND SHOWED EVIDENCE OF OVERHEAT AND CORROSION. THE WHEEL SPEED TRANSDUCER SHOWED SIGNS OF MECHANICAL DAMAGE AS WELL AS CORROSION. EVIDENCE OF MOISTURE/WATER WAS FOUND INSIDE THE AXLE BORE. THE AXLE OUTER DIAMETER, WHERE THE OUTBOARD BEARING WAS INSTALLED, HAD MECHANICAL DAMAGE WITH SIGNIFICANT MATERIAL LOSS AND SIGNS OF OVERHEAT.
